The Annals of Probability
- Ann. Probab.
- Volume 10, Number 1 (1982), 259-264.
A Class of Multivariate New Better Than Used Distributions
A class of multivariate distributions with new better than used (NBU) marginals is introduced. A number of necessary and sufficient conditions for a distribution to be a member in the class are given. Closure results, which are useful for the identification or construction of members in the class, are derived. In particular, simple proofs of some well known preservation properties of the class of the univariate NBU distributions are obtained. Two examples of replacement models, that give rise to multivariate NBU distributions in the class, are discussed.
Ann. Probab., Volume 10, Number 1 (1982), 259-264.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62N05: Reliability and life testing [See also 90B25]
Secondary: 62H05: Characterization and structure theory
Marshall, Albert W.; Shaked, Moshe. A Class of Multivariate New Better Than Used Distributions. Ann. Probab. 10 (1982), no. 1, 259--264. doi:10.1214/aop/1176993931. https://projecteuclid.org/euclid.aop/1176993931